# SDR UIEA2018072301538

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,819 hours, 15,610 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHUT DOWN WXR SYSTEM STATUS MSG. NO STATUS MSG PRESENT, PERFORMED GROUND TEST NO DEFECTS AT THIS TIME AS PER AMM 34-43-00.
